On determination of the boundaries of physical partitions from the data
Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 528-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_4_a15,
author = {V. A. Zheltigovskii and O. M. Podvigina and A. M. Sadovskii},
title = {On determination of the boundaries of physical partitions from the data},
journal = {Doklady Akademii Nauk},
pages = {528--531},
year = {1994},
volume = {337},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a15/}
}
TY - JOUR AU - V. A. Zheltigovskii AU - O. M. Podvigina AU - A. M. Sadovskii TI - On determination of the boundaries of physical partitions from the data JO - Doklady Akademii Nauk PY - 1994 SP - 528 EP - 531 VL - 337 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a15/ LA - ru ID - DAN_1994_337_4_a15 ER -
V. A. Zheltigovskii; O. M. Podvigina; A. M. Sadovskii. On determination of the boundaries of physical partitions from the data. Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a15/